MathSciNet Relay Station
MathSciNet bibliographic data
MR674190 78A45
Devaney, A. J.; Sherman, George C. Nonuniqueness in inverse source and scattering problems. With comments by Norbert N. Bojarski and by W. Ross Stone, and with replies by the authors. IEEE Trans. Antennas and Propagation 30 (1982), no. 5, 1034–1042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement